Hi. I'm Dr. Rick and I have two decades of ophthalmology experience. I'm online and happy to answer your question today.
That is an excellent question.
As longs as you are using any of the blepharitis medicine at all, you are at risk for increased eye pressure. This, actually, goes for any use of steroids in your future.
As such, you should continue the glaucoma drop. Do not cut back on it.
What glaucoma medication are you using?
Also, although you didn't ask about this, I would suggest you change your treatment for your blepharitis and consider stopping the blephamide and do a this simple home treatment for blepharitis, that has NO side effects:
Blepharitis is a condition where glands in the eyelids are not functioning normally. They become plugged and instead of putting out their normal clear, oily secretions, they put out thick, toothpaste like gunk. You may not be able to see this “gunk” yourself, unless it is really bad, but it shows up clearly on slit lamp examination.
The best treatment for this condition daily lid scrubs combined with warm compresses. I like to use baby shampoo for lid scrubs. In the shower, place the shampoo on your index fingers, close your eyes, raise your eyebrows (to stretch the skin on your eyelids) and scrub back and forth along your eyelashes for 3 to 5 minutes. The hot water in the shower helps to soften the plugged oils in the glands while the mechanical scrubbing with your soapy fingers removes the oils.
I guess you have stepped away from your computer.
Continue the glaucoma medicine. It will not do your eyes any harm.
Does this make sense to you?
Sorry, had to call home to get the name of med. Latanoprost, 0.005%
That is what I figured you were on. That is a very good glaucoma drop and will not harm your eye.
Thanks, XXXXX XXXXX to me.
My pleasure. Have a good day.
I hope this information was helpful for you. But I do work for tips so I want to make sure you are happy with me before rating me. If you have another question on this or a related issue feel free to fire away. You may also receive an email survey after our chat, if you don’t feel that I have earned a “10” rating in all areas, please let me know what I can do to meet your expectations. Thanks in advance, Dr. Rick MD FACS